# SDR SWIA200312318

- Difficulty date: August 2, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,232 hours, 3,716 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 484 RT INTERCOSTAL OB FLANGE RBL 36 CRACKED.  (DISCOVERED DURING C-CHECK)INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-41-059 REV. ''A''.
